The minimum spectral radius of Kr+1-saturated graphs

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 35
  • Download : 0
For a graph H, a graph G is H-saturated if G does not contain H as a subgraph but for any e is an element of E((G) over bar), G+e contains H. In this note, we prove a sharp lower bound for the number of paths and walks on length 2 in n-vertex Kr+1-saturated graphs. We then use this bound to give a lower bound on the spectral radii of such graphs which is asymptotically tight for each fixed r and n -> infinity.
Publisher
ELSEVIER
Issue Date
2020-11
Language
English
Article Type
Article
Citation

DISCRETE MATHEMATICS, v.343, no.11

ISSN
0012-365X
DOI
10.1016/j.disc.2020.112068
URI
http://hdl.handle.net/10203/276674
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0